# SDR CA960223014

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 35LEAR
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

(CAN)DURING CRUISE, L/H CHIP LIGHT CAME ON. ENGINE STARTED VIBRATING AND ITT STARTED RISING. ENGINE WAS SHUT DOWN. ON ARRIVAL, OIL FILTER WAS INSPECTED AND LARGE AMOUNT OF METAL WAS FOUND. ENGINE REPLACED.
